# SDR MALA020398

- Difficulty date: July 9, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6227337001
- Condition: Inoperative
- Location: Weather Unit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3034, THE RADAR IS INOPERATIVE. PAINTS NORMAL ON A RIGHT TO LEFT SWEEP, ON THE SWEEP LEFT TO RIGHT PAINTS LINES.  AIR TURNBACK TO MSP.  MAINTENANCE REPLACED WX RADAD R/T PN 622-7337-001, SN/OFF 4748, SN/ON 4663.  WX RADAR OPS CHECKS GOOD IAW SF340 MM CHAP 34.
